Universidad Complutense de Madrid
E-Prints Complutense

On the M/G/1 queue with D-policy

Impacto

Downloads

Downloads per month over past year

Artalejo, Jesús R. (2001) On the M/G/1 queue with D-policy. Applied Mathematical Modelling, 25 (12). pp. 1055-1069. ISSN 0307-904X

[img] PDF
Restringido a Repository staff only

149kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0307904X01000312


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

This paper deals with the M/G/1queue with D-policy, i.e., the server is turned off at the end of a busy period and turned on when the cumulative amount of work firstly exceeds some fixed value D. We first concentrate on the computation of the steady-state probabilities. The first moments and relationships among the busy period, the number of customers served and other performance measures are investigated. Some variants of the main model and the special case of the M/M/1 are also studied.


Item Type:Article
Additional Information:

This research was supported by DGICYT grant PB98-0837 and the European Commission through INTAS 96-0828. I want to thank Professors J.H. Dshalalow, B.D. Sivazlian and H.C. Tijms for their kind cooperation.

Uncontrolled Keywords:M/G/1queues; Control of the service process; Steady-state probabilities; Moment relationships; Renewal theory
Subjects:Sciences > Mathematics > Operations research
ID Code:15802
Deposited On:02 Jul 2012 11:27
Last Modified:26 Feb 2019 09:54

Origin of downloads

Repository Staff Only: item control page